# SDR FDEA200807223014

- Difficulty date: July 22, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1067
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND CRACK ON LEADING EDGE LOWER EXTERNAL SIDE.  REPAIRED SKIN IAW SRM 57-10-00 FIG 68 SHT 2 VOL I.
